# SDR SIMA201906108003

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 33,476 hours, 30,466 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14540853401
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER SKIN DENTED.  REPAIRED PASSENGER DOOR OUTER SKIN IAW SRM 52-10-01
